The irreducible decomposition of Cowen-Douglas operators and operator weighted shifts

Jiang, Chun Lan and Li, Jue Xian: The irreducible decomposition of Cowen-Douglas operators and operator weighted shifts. Acta scientiarum mathematicarum, (66) 3-4. pp. 679-695. (2000)

[img] Cikk, tanulmány, mű
math_066_numb_003_004_679-695.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2000
Volume: 66
Number: 3-4
Page Range: pp. 679-695
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 695. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15832

Actions (login required)

View Item View Item